# SDR CALA2025041603900

- Difficulty date: April 14, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N19136
- Make and model: Boeing 757224
- Aircraft serial: 29285
- Aircraft time: 97,722 hours, 21,329 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

4L KNUCKLE KNOCKER NOT WORKING REMOVED DEBRIS, PERFORMED MULTIPLE ARM AND DISARM CYCLES, OPS SATIS.
